MathSciNet Relay Station
MathSciNet bibliographic data
MR1726711 (2001a:13020) 13D02
Bayer, Dave; Charalambous, Hara; Popescu, Sorin Extremal Betti numbers and applications to monomial ideals. J. Algebra 221 (1999), no. 2, 497–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement